MathSciNet Relay Station
MathSciNet bibliographic data
MR2439403 (2009i:20093) 20G40 (20D20 20E45)
Goodwin, Simon M.; Röhrle, Gerhard Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009), no. 1, 177–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement